# SDR UALA2012102906172

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY DOOR HAS DENT NEAR TRAILING EDGE JUST LEFT OF ACCESS HANDLE.  REPLACED DAMAGED DOOR OUTER SKIN IN REF TO ECRA 5240-01664.
